# SDR CAL960536

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 340-480
- Part time: 53,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORRODED SEAT TRACK.  REMOVED SEAT TRACK FROM RBL 48 STATION 340 TO 480.  FABRICATED AND INSTALLED NEW SEAT TRACK SEC.  (M)
